# SDR GTIA2021041935691

- Difficulty date: April 18, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N903NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7011
- Aircraft time: 13,855 hours, 6,075 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND L1 & R2 DOOR ASSYST ACCUMULATOR LOW.-SERVICED L1 & R2 DOOR ASSYST BTL ACCUUMULATOR IAW AMM 52-10-00.
